# SDR TAMF201103110065

- Difficulty date: March 11, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 230801
- Aircraft time: 84,822 hours, 30,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK FUSELAGE SECTION 45" CORROSION DAMAGE TO BULKHEAD WEB- UPPER FRAME STA 1065 S11R, S12R.  REPAIR WAS PERFORMED WITH EWO 767-53-119.
